# SDR QXEA9700312

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Malfunction
- Location: Nr 2 Engine
- Part time: 18,053 hours
- Component: Dhav, 87901001001
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 2 ENGINE OIL TEMPERATURE STARTED UP INTO THE YELLOW AND NR 2 FUEL FLOW WAS IN THE YELLOW.  PULLED TO FLIGHT IDLE AND RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  REPLACED NR 2 OIL TEMPERATURE INDICATOR, OIL TMPERATURE BULB, OIL COOLER AND VERNATHERM.  GROUND RAN/FLIGHT TESTED GOOD.
